# SDR P2EA98132

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK ITEM.  FUSELAGE FRAME CRACKED AT BS 420 BETWEEN STR 20R AND STR 21R.  REPAIRED FUSELAGE FRAME SECTION AT BS 420 BETWEEN STR 19R AND 21R PER SRM 53-40-3 FIG 1.  SEE COOPESA W.O. L1-0616-1-86, VAM 100 NR 486.  (X)
